Alert archive / Iowa / Flash Flood Warnings in 2025
Flash Flood Warning 10, NWS Des Moines, IA
NWS Des Moines, IA issued this flash flood warning at Jul 20, 2025, 3:13 AM CDT for Adair County, Madison County, Iowa. It was in force for 6 hr. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 20, 2025, 3:13 AM CDT (08:13 UTC)
- Expired
- Jul 20, 2025, 9:15 AM CDT
- In force
- 6 hr
- Issued by
- NWS Des Moines, IA
- Area
- Storm-based polygon
- Flood severity
- None
Counties Adair County, IA, Madison County, IA
The radar
The Des Moines radar (KDMX), 59 km from the middle of the area, began a volume at 08:14 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 20, 3:32 AM CDT | FLASH FLOOD | Winterset, IA | Lower lying intersections in town becoming impassable at times due to water. |
| Jul 20, 5:39 AM CDT | FLASH FLOOD | 2 Wsw Winterset, IA | Iowa DOT reports IA Highway 92 is blocked in both directions due to flooding. |
| Jul 20, 7:28 AM CDT | RAIN 4.4 | Winterset, IA | Measurement of 4.4 inches of rain in Winterset. Relayed via broadcast media. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this flash flood warning; the first came 19 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Omaha, NE (KOAX), launched 00:00Z, 8.2 hours before the alert went out and 177 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 3103 J/kg
- Mixed-layer CIN
- -4 J/kg
- Mixed-layer LCL
- 1001 m above ground
- 0-6 km bulk shear
- 35 kt
- 0-1 km storm-relative helicity
- -80 m²/s²
- 0-3 km storm-relative helicity
- 65 m²/s²
- Significant tornado parameter
- 0.9
- Supercell composite
- 6.5
The text
As transmitted.
258
WGUS53 KDMX 200813
FFWDMX
IAC001-121-201415-
/O.NEW.KDMX.FF.W.0010.250720T0813Z-250720T1415Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Des Moines IA
313 AM CDT Sun Jul 20 2025
The National Weather Service in Des Moines has issued a
* Flash Flood Warning for...
Madison County in south central Iowa...
Northern Adair County in southwestern Iowa...
* Until 915 AM CDT Sunday.
* At 313 AM CDT, Doppler radar indicated thunderstorms producing
heavy rain across the warned area. Between 2 and 5 inches of rain
have fallen. Additional rainfall amounts of 1 to 3 inches are
possible in the warned area. Flash flooding is ongoing or expected
to begin shortly.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Radar.
IMPACT...Flash flooding of small creeks and streams, urban
areas, highways, streets and underpasses as well as
other poor drainage and low-lying areas.
* Some locations that will experience flash flooding include...
Winterset, Greenfield, Stuart, Avenue Of The Saints Event Center,
Adair, St. Charles, Truro, Patterson, East Peru, Bevington,
Winterset-Madison County Airport and Greenfield Municipal Airport.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Be especially cautious at night when it is harder to recognize the
dangers of flooding.
For the latest waterway observations and forecasts refer to
weather.gov/desmoines/water.
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
&&
LAT...LON 4150 9470 4150 9424 4143 9379 4116 9379
4116 9382 4137 9470
FLASH FLOOD...RADAR INDICATED
$$
Jimenez/Dodson3 follow-up statements
140
WGUS73 KDMX 200844
FFSDMX
Flash Flood Statement
National Weather Service Des Moines IA
344 AM CDT Sun Jul 20 2025
IAC001-121-201415-
/O.CON.KDMX.FF.W.0010.000000T0000Z-250720T1415Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Adair IA-Madison IA-
344 AM CDT Sun Jul 20 2025
...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 915 AM CDT THIS
MORNING FOR MADISON AND NORTHERN ADAIR COUNTIES...
At 344 AM CDT, Local law enforcement reported thunderstorms
producing heavy rain across the warned area. Between 2 and 5 inches
of rain have fallen. Additional rainfall amounts of 1 to 2 inches
are possible in the warned area. Flash flooding is already occurring.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Law enforcement reported flash flooding in Stuart, Adair
and Winterset.
IMPACT...Flash flooding of small creeks and streams, urban areas,
highways, streets and underpasses as well as other poor
drainage and low-lying areas.
Some locations that will experience flash flooding include...
Winterset, Greenfield, Stuart, Avenue Of The Saints Event Center,
Adair, St. Charles, Truro, Patterson, East Peru, Bevington,
Winterset-Madison County Airport and Greenfield Municipal Airport.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Be especially cautious at night when it is harder to recognize the
dangers of flooding.
For the latest waterway observations and forecasts refer to
weather.gov/desmoines/water.
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
&&
LAT...LON 4150 9470 4150 9424 4143 9379 4116 9379
4116 9382 4137 9470
FLASH FLOOD...OBSERVED
$$
Jimenez/Dodson879
WGUS73 KDMX 201127
FFSDMX
Flash Flood Statement
National Weather Service Des Moines IA
627 AM CDT Sun Jul 20 2025
IAC001-121-201415-
/O.CON.KDMX.FF.W.0010.000000T0000Z-250720T1415Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Adair IA-Madison IA-
627 AM CDT Sun Jul 20 2025
...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 915 AM CDT THIS
MORNING FOR MADISON AND NORTHERN ADAIR COUNTIES...
At 627 AM CDT, local law enforcement reported thunderstorms
producing heavy rain across the warned area. Between 4 and 6 inches
of rain have fallen. Additional rainfall amounts up to 0.5 inches
are possible in the warned area. Flash flooding is already occurring.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Law enforcement reported flash flooding in Winterset.
IMPACT...Flash flooding of small creeks and streams, urban areas,
highways, streets and underpasses as well as other poor
drainage and low-lying areas.
Some locations that will experience flash flooding include...
Winterset, Greenfield, Stuart, Avenue Of The Saints Event Center,
Adair, St. Charles, Truro, Patterson, East Peru, Bevington,
Winterset-Madison County Airport and Greenfield Municipal Airport.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Be aware of your surroundings and do not drive on flooded roads.
For the latest waterway observations and forecasts refer to
weather.gov/desmoines/water.
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
&&
LAT...LON 4150 9470 4150 9424 4143 9379 4116 9379
4116 9382 4137 9470
FLASH FLOOD...OBSERVED
$$
Jimenez426
WGUS73 KDMX 201420
FFSDMX
Flash Flood Statement
National Weather Service Des Moines IA
920 AM CDT Sun Jul 20 2025
IAC001-121-201430-
/O.EXP.KDMX.FF.W.0010.000000T0000Z-250720T1415Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Adair IA-Madison IA-
920 AM CDT Sun Jul 20 2025
...FLASH FLOOD WARNING HAS EXPIRED FOR MADISON AND NORTHERN ADAIR
COUNTIES...
The heavy rain has ended and the threat for additional flooding has
ended. Some flooding remains possible on local streams including the
Middle River. Please continue to heed remaining road closures.
&&
LAT...LON 4150 9470 4150 9424 4143 9379 4116 9379
4116 9382 4137 9470
$$
DonavonWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Des Moines, IA wrote its last area forecast discussion before this flash flood warning went out at Jul 20, 2:38 AM CDT, 35 minutes earlier. Its key messages:
- Flood Watch expanded in southern Iowa, will need to monitor for continued rain chances through the day.
- Marginal Risk for severe weather mainly Highway 20 and south. Damaging winds will be the main threat.
- Becoming very warm this next week with heat index values topping 100 degrees at times.
Area forecast discussion, Jul 20, 2:38 AM CDT, 35 minutes before
Area Forecast Discussion National Weather Service Des Moines IA 238 AM CDT Sun Jul 20 2025 .KEY MESSAGES... - Flood Watch expanded in southern Iowa, will need to monitor for continued rain chances through the day. - Marginal Risk for severe weather mainly Highway 20 and south. Damaging winds will be the main threat. - Becoming very warm this next week with heat index values topping 100 degrees at times. && .UPDATE... Issued at 236 AM CDT Sun Jul 20 2025 Forecast remains largely on track overnight. The main boundary was easily visible with the line of training thunderstorms forming in southwest Iowa, with a slight lift northeastward from the LLJ. Speaking of the LLJ, isentropic ascent prompted more thunderstorms to fire north of that boundary, this also outlining the northern extent of the MUCAPE axis. Heavy rain remains the primary concern in the short term, driven by the near daily climo max for PWATs in OAX's 00z sounding this past evening. The Flood Watch has been slightly expanded in the south to account for the backbuilding seen behind the departing MCS. Have already seen 2" per hour rainfall rates with storms training/angling into the front. The MUCAPE axis will make a push north today as upper-level ridging attempts to intrude on the state, its gradient setting up somewhere in northern Iowa this evening. H85 flow is poised to continue to ram into the stationary front in southeast Iowa, this requiring continued monitoring for heavy rain issues through the day. If storms continue, they'll pose a risk for damaging winds and some smaller hail due to ~2k J/kg of MLCAPE building up on the line. The Marginal Risk covers this possibility as well as the chance for storms to fire on the MUCAPE gradient mentioned earlier in the evening. Monitoring the potential for an MCS to traverse down this same gradient tonight which would bring an additional round of rain and storms to northern Iowa. && .DISCUSSION... Issued at 258 PM CDT Sat Jul 19 2025 Outflow from this morning's thunderstorms did reach northern Missouri this morning but it has started to washout this afternoon with a return to southeast wind. This is re- establishing the northern boundary that is extending northeast from western Kansas surface low to near the Omaha area and to near Des Moines. The main warm front is still to the south over northern Kansas and near the Kansas City metro area. An elevated mixed layer (EML) that developed over central Iowa in the wake of the early morning MCS is still holding this afternoon. Some cumulus/stratocumulus has developed over west central Iowa. Slightly more agitated cumulus is over far southern Iowa, however, that development is above the EML and is elevated. The challenge for the remainder of today and tonight is convective trends. The first uncertainty is if afternoon surface based convection can develop as the EML erodes and static stability becomes near zero. Instability does increase during this time and the latest SPC mesoanalysis is starting to indicated uncapped ML instability over west central Iowa. Increasing surface convergence and repeated waves of theta-e advection over the boundary should be enough to initiate convective development. Conditions are favorable for a few organized storms to form should development occur with the potential for damaging winds, large hail and possible a tornado. Additional thunderstorms are expected to develop overnight as a 40+ kt low level jet (LLJ) points into the region and at this time, monitoring the region between the surface boundary and the location of the 850 mb boundary for numerous overnight thunderstorms. The 850 mb boundary will be in the Highway 20 to Highway 30 corridor region with the surface boundary along or south of Interstate 80. Deep layer shear is the greatest it has been for awhile and at 35 kts or greater. Storm motions should follow the orientation of the instability axis and eventually following the corfidi vector lines. The 0-3 km bulk shear around 30 to 35 kts should help keep cold pools from outrunning storms right away and this shear will be near line normal at times so may see more mesovortices along the line overnight. Heavy rainfall is the other potential hazard overnight with ample moisture lifting into the state. PWAT values of 2 to 2.25 inches do develop along the ribbon of instability mentioned above. Warm cloud depths of 13-14 kft with support efficient warm rain processes overnight. Intense rainfall rates are anticipated with storms and 1 to 2 inches may occur over a very short period of time. Total amounts may exceed 5 inches in a few areas. Under normal soil conditions for July, these rainfall amounts would not be an issue, however, with recent heavy rainfall, these additional amounts may produce flooding. See the hydrology section below for more details. The boundary will settle further south on Sunday with the influence of the Northern Plains high pressure. Thunderstorms will still possible, in particular Sunday night as the LLJ increases again. Upper Level ridging will begin to build into the region early next week and will lead to a return to very warm and humid conditions over Iowa with highs back into the 80s and 90s. The next more significant chance for storms is late Thursday into Friday as upper southwest flow develops and a boundary settles south. && .AVIATION /06Z TAFS THROUGH 06Z MONDAY/... Issued at 1216 AM CDT Sun Jul 20 2025 VFR to locally MVFR ceilings in place across the area early overnight. Lowering CIGs and convective trends still main aviation concerns into early Sunday. Timing of storms reaching within 5SM of a terminal remains a challenge with models not capturing current radar trends well. Removed some storm mentions with greater uncertainty in storms occurring at some northern sites, kept further south, though uncertainty still remains with timing and impacts. Although severe threat has diminished somewhat, could still see some strong winds with outflow or storms that is not currently addressed in TAFs as well as stronger storms/heavy rain could drop visibilities more than currently advertised as well. Trends will continue to be monitored and updates issued as storms develop or confidence in impacts increases. MVFR to IFR CIGs may develop more widespread into Sunday morning with variable winds during the period and mostly below 12 knots outside of storms. && .HYDROLOGY... Issued at 258 PM CDT Sat Jul 19 2025 Per the weather-related discussion above, the potential for flash flooding and subsequent river flooding is ramping up. Flash Flooding is generally a shorter term concern while river flooding is generally a medium to longer range concern. As for antecedent conditions related to flash flood potential, despite recent heavy rainfall, the ground has recovered nicely overall. With crops rapidly growing in the rural areas, their moisture demands are at or near peak for the growing season. NWM soil moisture saturation values are generally the highest from US 30 northward. It shows several areas of 80+% saturation with some scattered areas of 90+% saturation. Overall the NWM soil moisture saturation values appear to be too high which would affect NWM forecasts in those areas, again mainly from US 30 northward. NWM forecasts in those areas would tend to be too high. To the south of US 30, those values appear to be more realistic, albeit a little on the high side as well. CREST and SAC-SMA soil moisture values have already begun recovering from the rain earlier this morning. They are showing only isolated to scattered areas of 50-60% saturation, which would be on the low end of when flash flooding concerns would begin to ramp up significantly. That being said, with the amount of potential rainfall later today into tonight, those relatively non-concerning soil moisture parameters could be overcome quickly especially in intensity-driven heavy rainfall events. Based on latest meteorological parameters, combined with antecedent soil conditions, from a conceptual perspective the area most likely to see flash flood issues (if they were to occur) would be roughly from US 20 to US 34 later today into tonight. NWM 18-hr rapid onset flooding (ROF) probabilities tend to concur, with the highest probabilities in this zone, although they do appear to be overdone especially from US 30 northward likely for the reasons mentioned earlier. Flash flood potential also exists outside of that zone, however the greatest potential is within that zone. Given high moisture content of the atmosphere and resulting locally high QPF values, the potential exists for higher end flash flood concerns in isolated areas, especially if the heavier rain were to fall over urban areas. Some of those larger urban areas include but are not limited to Des Moines metro and Ames. Waterloo/Cedar Falls would be included as well but looks to be on the periphery. In the medium to longer term, river flooding is a potential issue as well. River levels across much of the CWA are running above to much above normal for this time of year, although overall runoff has begun trending downward over the past few days. Morning runs of the QPF ensemble hydrographs and HEFS output suggest the most likely (i.e., expected or median) scenario would for for many locations to see significant rises, with scattered locations seeing rises to between action stage and flood stage at the most. Those forecasts are likely on the low side, however, since the input QPF for them seems to be on the low side. Thus, the more realistic solutions are likely closer to the 95% max QPF traces for the QPF ensemble hydrographs, and closer to the ~10% chance QPF traces for HEFS--at least in the areas favored to receive the highest QPF later today into tonight. Thus, based on those thresholds, scattered action stage to minor flooding would be expected, with some isolated locations possibly seeing minor to moderate flooding. && .DMX WATCHES/WARNINGS/ADVISORIES... Flood Watch until 10 AM CDT this morning for IAZ033>039- 044>050-057>062-070>075-083>086-095>097. && UPDATE...Jimenez DISCUSSION...Donavon AVIATION...05 HYDROLOGY...Zogg
Hazardous weather outlook, Jul 19, 3:31 PM CDT, 11 hours 42 minutes before
Hazardous Weather Outlook National Weather Service Des Moines IA 331 PM CDT Sat Jul 19 2025 IAZ004>007-015>017-023>028-202045- Emmet-Kossuth-Winnebago-Worth-Palo Alto-Hancock-Cerro Gordo- Pocahontas-Humboldt-Wright-Franklin-Butler-Bremer- 331 PM CDT Sat Jul 19 2025 This Hazardous Weather Outlook is for portions of north central Iowa. .DAY ONE...This afternoon and tonight Scattered thunderstorms are possible tonight. A severe storm with 60 mph winds may occur. Rainfall amounts of 2 inches or more may occur south of Highway 3. .DAYS TWO THROUGH SEVEN...Sunday through Friday Isolated non-severe thunderstorms may occur early Sunday. Additional storms are possible mid to late next week. .SPOTTER INFORMATION STATEMENT... Spotter activation is not anticipated. IAZ033>039-044>050-057>062-070>075-083>086-097-202045- Sac-Calhoun-Webster-Hamilton-Hardin-Grundy-Black Hawk-Crawford- Carroll-Greene-Boone-Story-Marshall-Tama-Audubon-Guthrie-Dallas- Polk-Jasper-Poweshiek-Cass-Adair-Madison-Warren-Marion-Mahaska- Clarke-Lucas-Monroe-Wapello-Davis- 331 PM CDT Sat Jul 19 2025 This Hazardous Weather Outlook is for portions of central Iowa. .DAY ONE...This afternoon and tonight A Flood Watch for flash flooding potential is in effect for the area. Please refer to the National Weather Service website at weather.gov/desmoines for further details. Thunderstorms will become widespread overnight with strong storms with the potential for large hail, damaging winds and a tornado are possible. Heavy rainfall will occur in some areas. .DAYS TWO THROUGH SEVEN...Sunday through Friday There is a Marginal Risk (level 1 of 5) for severe weather and excessive rainfall on Sunday and Monday with damaging winds being the primary severe threat. Additional storms are possible mid to late next week. .SPOTTER INFORMATION STATEMENT... Spotter activation is possible through tonight. IAZ081-082-092>096-202045- Adams-Union-Taylor-Ringgold-Decatur-Wayne-Appanoose- 331 PM CDT Sat Jul 19 2025 This Hazardous Weather Outlook is for portions of south central Iowa. .DAY ONE...This afternoon and tonight A few strong storms with the potential for large hail, damaging winds and a tornado are possible through tonight. In addition, heavy rainfall greater than 2 inches may occur in some areas. .DAYS TWO THROUGH SEVEN...Sunday through Friday There is a Marginal Risk (level 1 of 5) for severe weather and excessive rainfall on Sunday and Monday with damaging winds being the primary severe threat. Additional storms are possible mid to late next week. .SPOTTER INFORMATION STATEMENT... Spotter activation is possible through tonight.
In the hours before
Special weather statement, Jul 20, 12:05 AM CDT, 3 hours 8 minutes before
Special Weather Statement
National Weather Service Des Moines IA
1205 AM CDT Sun Jul 20 2025
IAZ094-095-200530-
Wayne IA-Decatur IA-
1205 AM CDT Sun Jul 20 2025
...STRONG THUNDERSTORMS WILL IMPACT SOUTHEASTERN DECATUR AND
SOUTHWESTERN WAYNE COUNTIES THROUGH 1230 AM CDT...
At 1204 AM CDT, Doppler radar was tracking a cluster of strong
thunderstorms along a line extending from Corydon to 10 miles north
of Mercer to 7 miles south of Leon. Movement was southeast at 30 mph.
HAZARD...Wind gusts up to 50 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Leon, Corydon, Allerton, Lineville, Clio, and South Lineville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 4073 9375 4079 9357 4086 9343 4058 9312
4058 9368
TIME...MOT...LOC 0504Z 329DEG 27KT 4075 9331 4065 9347 4063 9370
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH
DodsonSpecial weather statement, Jul 20, 12:29 AM CDT, 2 hours 44 minutes before
Special Weather Statement
National Weather Service Des Moines IA
1229 AM CDT Sun Jul 20 2025
IAZ095-096-200600-
Appanoose IA-Wayne IA-
1229 AM CDT Sun Jul 20 2025
...STRONG THUNDERSTORMS WILL IMPACT EASTERN WAYNE AND APPANOOSE
COUNTIES THROUGH 100 AM CDT...
At 1228 AM CDT, Doppler radar was tracking a cluster of strong
thunderstorms along a line extending from 4 miles west of Rathbun
Lake to 10 miles northwest of Unionville to 15 miles southeast of
Corydon. Movement was east at 30 mph.
HAZARD...Wind gusts up to 50 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Centerville, Rathbun Lake, Lake Sundown, Seymour, Mystic, Cincinnati,
Exline, Promise City, Numa, Rathbun, Plano, Honey Creek State Park,
Sharon Bluffs State Park, and Centerville Municipal Airport.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 4090 9321 4087 9275 4059 9277 4058 9335
TIME...MOT...LOC 0528Z 292DEG 28KT 4085 9307 4061 9308 4055 9318
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH
DodsonSpecial weather statement, Jul 20, 12:56 AM CDT, 2 hours 17 minutes before
Special Weather Statement
National Weather Service Des Moines IA
1256 AM CDT Sun Jul 20 2025
IAZ096-097-200630-
Appanoose IA-Davis IA-
1256 AM CDT Sun Jul 20 2025
...STRONG THUNDERSTORMS WILL IMPACT WESTERN DAVIS AND APPANOOSE
COUNTIES THROUGH 130 AM CDT...
At 1255 AM CDT, Doppler radar was tracking a cluster of strong
thunderstorms along a line extending from 5 miles east of Rathbun
Lake to 5 miles southeast of Centerville to 7 miles east of
Unionville. Movement was east at 30 mph.
HAZARD...Wind gusts up to 50 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Centerville, Lake Sundown, Rathbun Lake, Moravia, Moulton, Mystic,
Cincinnati, Exline, Unionville, Numa, Rathbun, Plano, Udell, Lake
Wapello State Park, Honey Creek State Park, Sharon Bluffs State Park,
and Centerville Municipal Airport.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 4068 9306 4089 9307 4090 9282 4090 9259
4065 9251 4059 9253 4059 9307
TIME...MOT...LOC 0555Z 274DEG 28KT 4085 9288 4066 9281 4047 9287
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH
DodsonThe office that day
Everything else NWS Des Moines, IA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 19, 11:13 PM CDT | Severe Thunderstorm Warning | DMX | Lucas, Wayne | 33 min |
| Jul 20, 12:05 AM CDT | Special Weather Statement | DMX | Wayne | 25 min |
| Jul 20, 12:29 AM CDT | Special Weather Statement | DMX | Appanoose | 31 min |
| Jul 20, 12:56 AM CDT | Special Weather Statement | DMX | Appanoose | 34 min |
| Jul 20, 3:55 AM CDT | Flash Flood Warning | DMX | Dallas, Madison, Polk, Warren | 5 hr |
| Jul 20, 4:27 AM CDT | Special Weather Statement | DMX | Boone | 33 min |
| Jul 20, 5:23 AM CDT | Flash Flood Warning | DMX | Jasper, Mahaska, Marion, Poweshiek | 5 hr |
| Jul 20, 5:56 AM CDT | Special Weather Statement | DMX | Hardin, Marshall | 34 min |
| Jul 20, 12:27 PM CDT | River Flood Watch | DMX | Warren | 10 hr |
| Jul 20, 6:45 PM CDT | Severe Thunderstorm Warning | DMX | Polk, Warren | 45 min |
Nearby
Flash Flood Warnings in Iowa, 2025Every flash flood warning in 2025
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.